Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
A N G E W A N D T E M A T H E M A T I K I N F O R M A T I K
 

Summary: A N G E W A N D T E M A T H E M A T I K
U N D
I N F O R M A T I K
The Bisexual Galton-Watson Process
with Promiscuous Mating:
Extinction Probabilities in the
Supercritical Case
G. Alsmeyer und U. R¨osler
Universit¨at M¨unster und Universit¨at Kiel
e-mail: gerolda@math.uni-muenster.de, roesler@math.uni-kiel.de
Bericht Nr. 6/95-S
erschienen in Ann. Appl. Probab. 6, 922-939 (1996)
U N I V E R S I T ¨A T M ¨U N S T E R
1
The Bisexual Galton-Watson Process
with Promiscuous Mating:
Extinction Probabilities in the Supercritical Case
Gerold Alsmeyer
Institut f¨ur Mathematische Statistik
Fachbereich Mathematik

  

Source: Alsmeyer, Gerold - Institut für Mathematische Statistik, Westfälische Wilhelms-Universität Münster

 

Collections: Mathematics